# SDR DALA2023080806469

- Difficulty date: August 8, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CORROSION ESCAPE SLIDE PASSENGER CREW DOOR 841 ELECTRICAL CONNECTOR. CORRECTIVE ACTION: REMOVED ESCAPE SLIDE FROM PASSENGER CREW DOOR 841 IN UNSERVICEABLE CONDITION AS PER AMDS CARD 5210-7089. (2906819)
